Side effects of pain killers

Created On : February 24, 2015

Hi,

I am suffering from back pain and shivers in the last couple of days. I have taken pain killers once I come back from work, but now I am concerned regarding the side effects of the pain killers. Do let me know if there are any?

 

Add Comment

Rita Sandhu

  • December 23, 2014
Hi, My husband was also suffering from the same condition. I can tell you that there are some major side effects of taking pain killers. They are as follows: . Difficulty passing urine. 2. Constipation. 3. Dry mouth. 4. Blurred vision. 5. Difficulty passing urine. I would recommend you to please check out with the doctor before you take any medicines all by yourself.

Shashank Mandari

  • December 23, 2014
People who have an allergic tendency are generally prone to the side effects of the pain killers. As we know that excess of anything is always bad and is in this case as well. Too much consumption of pain killers generally results in a bad liver. Other problems include indigestion and abdominal pain. It is advised that only in case of unbearable pain the consumption of pain killers might provide some relief or it should be done under a doctors guidance.

Vishal Sisodia

  • December 23, 2014
Some of the compositions in the pain killer might not damage the liver but can cause the ulcers on the lining of the stomachs and resulting in some serious discomforts and problems. Some of the other composition can lead to kidney problems and this can be life-long problem.

Ravi_ RC

  • December 23, 2014
If the dosage which is consumed is more than the prescribed dose then the risk of heart problems increases in manifold. At times it may result in heart attack and stroke. So it is always recommended to take only the doctor prescribed dose only.

Priyanka

  • December 24, 2014
Hi, reading the below answers you may have got scared. But dont get scared unnecessarily. Best solution right now is to go to the doctor and ask him. Because it all depends on which pain killer you took, how many you took etc. So only depending on that the doctor would be able to tell you. And yes, henceforth please dont take any self medication. Always consult a doctor.

Add Comment

Login to Add Comment

Email
Password
Comment as Guest

Related Discussions

STRESS MANAGEMENT

Stress is a very common factor that every one of us feels at one phase of our lives or the other....

Should I do push ups everyday? Is it okay?

Hi, I am a 21 year old boy and I am thinking about building my body. some of my friends h...

Homeopathic Medicine V/S Allopathic Medicine

Hello, I was just wondering which is better suited for the treatment? Homeopathic medicin...